# SDR AALA20170119026

- Difficulty date: January 13, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 67,907 hours, 33,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. PIN THAT RETAINS THE RIGHT ESCAPE SLIDE ACTIVATION CABLE IS DISLODGED FROM THE RETAINING BRACKET. SECURED GIRT BAR RELEASE LANYARD IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
